# SDR FDEA201601250317

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 64,553 hours, 22,551 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T025919
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO TAKEOFF CONFIG PREVIOUS WRITE-UP.  OCCUPIED AS SOON AS I PUSHED THE THROTTLE MODULE & THE POWER CAME UP.  RELEASED THE BRAKES.  DURING TAKEOFF CONFIGURATION WARNING TEST AMM 31-51-00-5 FOUND CONFIG LIGHT & AURAL WARNING ON WITHOUT ASSOCIATED EICAS MSG.  REMOVAL & INSTALLATION OF TAKEOFF CONFIGURATION  WARNING MODULE M620, PERFORMED IAW AMM 31-51-04-4, ALL TEST PASSED.  NO MORE CONFIG WARNING DURING TAKEOFF.  ACFT OK FOR SERVICE.
